Differential and Integral Equations

The nonlinear Schrödinger limit and the initial layer of the Zakharov equations

Tohru Ozawa and Yoshio Tsutsumi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 721-745.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955415

Mathematical Reviews number (MathSciNet)
MR1167491

Zentralblatt MATH identifier
0754.35163

Subjects
Primary: 76X05: Ionized gas flow in electromagnetic fields; plasmic flow [See also 82D10]
Secondary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 76F99: None of the above, but in this section

Citation

Ozawa, Tohru; Tsutsumi, Yoshio. The nonlinear Schrödinger limit and the initial layer of the Zakharov equations. Differential Integral Equations 5 (1992), no. 4, 721--745. https://projecteuclid.org/euclid.die/1370955415


Export citation